Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Error estimates for a fully discretized scheme to a Cahn-Hilliard phase-field model for two-phase incompressible flows

Authors: Yongyong Cai and Jie Shen
Journal: Math. Comp. 87 (2018), 2057-2090
MSC (2010): Primary 35Q30, 65M12, 65M60
Published electronically: November 28, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we carry out a rigorous error analysis for a finite-element discretization of the linear, weakly coupled energy stable scheme introduced by Shen and Yang for a Cahn-Hilliard phase-field model of two-phase incompressible flows with matching density.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 35Q30, 65M12, 65M60

Retrieve articles in all journals with MSC (2010): 35Q30, 65M12, 65M60

Additional Information

Yongyong Cai
Affiliation: Beijing Computational Science Research Center, Beijing, 100193

Jie Shen
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907-1957—and—School of Mathematical Sciences, Xiamen University, Xiamen, 360115, P.R. China

Keywords: Phase-field model, Cahn-Hilliard equation, Navier-Stokes equation, finite element, error estimates.
Received by editor(s): December 2, 2015
Received by editor(s) in revised form: September 21, 2016, and March 23, 2017
Published electronically: November 28, 2017
Additional Notes: This work was partially supported by NSF grants DMS-1419053, DMS-1620262 and AFOSR grant FA9550-16-1-0102 and by NSFC grants 11371298, 11421110001, 91630204, 51661135011.
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society